# SDR FDEA202403150291

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON NOSE LANDIING GEAR LEFT HAND TRUNNION   FITTING EXISTING REPAIR AREA AT STATION 595 FOUND CRACK APPROXIMATELY 0.2" BEYOND   THE EXISTIING STOP DRILL HOLE. NOSE LANDING GEAR TRUNNION FITTING AT STATION 595 CARRIED OUT REPAIR IAW EA # 1-5310-T0378549 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
